# SDR REXA2017031800468

- Difficulty date: March 18, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R75262155
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE HYD LINE MOUNT BRACKET IN RT MLG WHEEL WELL PRESS FLOOR CRACKED. REMOVED AND REPLACED BRAKE HYD LINE MOUNT BRACKET IN RT MLG WHEEL WELL IAW SRM 51-42-06.
